# SDR USAA040144

- Difficulty date: April 20, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: D5347217320100
- Condition: Corroded
- Location: Fuselage
- Part time: 16,409 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND CORSSBEAM CORRODED, 1 INCH BY .7 INCH BY .55 INCH DEEP, FRAME -Y254, CROSSBEAM C68 -Z240.  REMOVED AND REPLACED BEAM PER SRM 51-74-00, 53-00-14, 51-42-11.  (M)
